# SDR SWIA200617080

- Difficulty date: June 20, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 4,767 hours, 4,246 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CRACKED BEHIND THE FWD HANDRAIL SUPPORT, DISCOVERED DURING C-CHECK INSPECTION.  REPAIR PIECES INSTALLED AT FWD HANDRAIL SUPPORT STEP COMPLIED WITH CRJ200 REO 601E 52-11-702.
